MAUDE Adverse Event Report: ARTHREX, INC. 33/24 GLENOSPHERE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ARTHREX, INC. 33/24 GLENOSPHERE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number 33/24 GLENOSPHERE
Health Effect - Clinical Code Pain (1994)
Date of Event 07/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It has been reported that a patient was undergoing a revision surgery.Sales rep reported while procedure was in progress.Details to be provided after procedure.Additional information obtained 07/20/2020: patient initially underwent a revers total shoulder procedure (b)(6) 2019.Patient began experiencing post op pain.An x-ray revealed a possible loosening of the glenoid unit.A ct was performed to confirm.The patient suffered no known or reported trauma.On (b)(6) 2020 the same surgeon performed a revision at a different facility.During the revision the following original implants were explanted: ar-9564-2433, glenosphere, lot 18.01946, ar-9560-24, univers revers modular baseplate, lot 7037/7041, ar-9501-05p, univers revers implant stem modular, lot 19.00135, ar-9502f-36cpc, univers revers suture cup, lot 19.02069, ar-9503-3633-3, humeral insert, lot 19.00009ar-9561-25s, modular central screw, lot 6799, ar-9563-16 (qty 3), locking screw, lot 19.00568/2019001684.The devices will be returned for evaluation.
 
Additional Manufacturer Narrative
Complaint not confirmed.No abnormality was observed on the device that may have contributed to the event.

Brand Name
33/24 GLENOSPHERE
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10366791
Report Number1220246-2020-01999
Device Sequence Number3246746
Product Code PHX
UDI-Device Identifier00888867295643
UDI-Public00888867295643
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model Number33/24 GLENOSPHERE
Device Catalogue NumberAR-9564-2433
Device Lot Number18.01946
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/20/2020
Supplement Date Received by Manufacturer07/20/2020
Initial Report FDA Received Date08/05/2020
Supplement Report FDA Received Date08/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;